Alert archive / Indiana / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS Northern Indiana

September 8, 20078 counties in Ohio; 21 counties in Indiana

NWS Northern Indiana issued this flash flood watch at Sep 8, 2007, 12:23 PM EDT for 8 counties in Ohio; 21 counties in Indiana. It took effect at Sep 8, 2007, 6:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2007, 12:23 PM EDT (16:23 UTC)
In effect from
Sep 8, 2007, 6:00 PM EDT
Expired
Sep 9, 2007, 8:16 AM EDT
In force
14 hr
Issued by
NWS Northern Indiana
Flood severity
None
All 29 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KIWX 081623
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 PM EDT SAT SEP 8 2007

...HEAVY RAINFALL IS POSSIBLE TONIGHT WITH A FLASH FLOOD POTENTIAL...

.A STATIONARY FRONT WILL REMAIN OVER THE AREA THROUGH EARLY SUNDAY
AS AN UPPER LEVEL SYSTEM MOVES NORTHEAST ALONG THE FRONT. ABUNDANT TROPICAL
MOISTURE WILL ALLOW A REASONABLE POTENTIAL FOR HEAVY RAINFALL.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...WITH
ISOLATED AMOUNTS IN EXCESS OF 4 INCHES FROM SOME OF THESE STORMS. WITH
THIS AMOUNT OF RAINFALL...FLASH FLOODING IS POSSIBLE ESPECIALLY IF
STORMS CONTINUE TO FORM AND MOVE OVER THE SAME AREAS.

INZ005>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-090030-
/O.NEW.KIWX.FF.A.0003.070908T2200Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1223 PM EDT SAT SEP 8 2007 /1123 AM CDT SAT SEP 8 2007/

...FLASH FLOOD WATCH IN EFFECT FROM 6 PM EDT /5 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND 
  NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN 
  INDIANA...ADAMS...ALLEN IN...BLACKFORD...CASS IN...DE KALB...
  ELKHART...FULTON IN...GRANT...HUNTINGTON...JAY...KOSCIUSKO...
  LAGRANGE...MARSHALL...MIAMI...NOBLE...PULASKI...STARKE...
  STEUBEN...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST 
  OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY...PAULDING...
  PUTNAM...VAN WERT AND WILLIAMS.

* FROM 6 PM EDT /5 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING

* HEAVY RAINFALL IS POSSIBLE TONIGHT ALONG WITH THE POTENTIAL FOR
  FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
4 follow-up statements
000 
WGUS63 KIWX 090336
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1136 PM EDT SAT SEP 8 2007

...HEAVY RAINFALL IS POSSIBLE TONIGHT WITH A FLASH FLOOD
POTENTIAL...

.A STATIONARY FRONT WILL REMAIN OVER THE AREA THROUGH EARLY
SUNDAY AS AN UPPER LEVEL SYSTEM MOVES NORTHEAST ALONG THE FRONT.
THIS FRONT COMBINED WITH TROPICAL MOISTURE IN PLACE ACROSS THE
AREA WILL RESULT IN LOCALLY VERY HEAVY RAINFALL. RAINFALL AMOUNTS
OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS IN EXCESS OF
4 INCHES POSSIBLY RESULTING IN FLASH FLOODING.

INZ005>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-091145-
/O.CON.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1136 PM EDT SAT SEP 8 2007 /1036 PM CDT SAT SEP 8 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...
  BLACKFORD...CASS IN...DE KALB...ELKHART...FULTON IN...GRANT...
  HUNTINGTON...JAY...KOSCIUSKO...LAGRANGE...MARSHALL...MIAMI...
  NOBLE...PULASKI...STARKE...STEUBEN...WABASH...WELLS...WHITE 
  AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON 
  OH...HENRY...PAULDING...PUTNAM...VAN WERT AND WILLIAMS.

* THROUGH SUNDAY MORNING

* LOCALLY VERY HEAVY RAINFALL IS EXPECTED TONIGHT ALONG WITH THE
  POTENTIAL FOR FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS63 KIWX 090757
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 AM EDT SUN SEP 9 2007

.A STATIONARY FRONT REMAINED FROM NORTHWEST OHIO TO SOUTHERN
ILLINOIS THIS MORNING. THE FRONT WILL MOVE EAST DURING THE DAY
BRINGING AN END TO THE HEAVY SHOWERS. IN THE MEANTIME ADDITIONAL
RAINFALL AMOUNTS OF LOCALLY 1 TO 2 INCHES ARE POSSIBLE. THIS MAY
CAUSE OR CONTINUE FLOODING PROBLEMS IN THE AREA.

INZ012-013-020-090900-
/O.CAN.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARKE-PULASKI-WHITE-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...MONTICELLO...BROOKSTON
357 AM EDT SUN SEP 9 2007 /257 AM CDT SUN SEP 9 2007/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST INDIANA HAS BEEN
CANCELLED. THE THREAT FOR HEAVY RAINFALL WAS MOVING TO THE EAST OF
THIS AREA THIS MORNING... THUS THE FLASH FLOOD WATCH HAS BEEN
CANCELLED.

$$

INZ005>009-014>018-022>027-032>034-OHZ001-002-004-005-015-016-024-
025-091600-
/O.CON.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-MARSHALL-FULTON IN-
KOSCIUSKO-WHITLEY-ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
357 AM EDT SUN SEP 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...
  BLACKFORD...CASS IN...DE KALB...ELKHART...FULTON IN...GRANT...
  HUNTINGTON...JAY...KOSCIUSKO...LAGRANGE...MARSHALL...MIAMI...
  NOBLE...STEUBEN...WABASH...WELLS AND WHITLEY. IN NORTHWEST 
  OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY...PAULDING...
  PUTNAM...VAN WERT AND WILLIAMS.

* UNTIL NOON EDT TODAY

* LOCALLY HEAVY RAINFALL IS STILL POSSIBLE ACROSS THE AREA THIS
  MORNING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS63 KIWX 090934
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 AM EDT SUN SEP 9 2007

.THE STATIONARY FRONT WHICH WAS ACROSS THE AREA OVERNIGHT WAS
BEGINNING TO MOVE EASTWARD. ADDITIONAL RAINFALL AMOUNTS OF LOCALLY
1 TO 2 INCHES ARE POSSIBLE AS THE FRONT MOVES THROUGH NORTHEAST
INDIANA AND NORTHWEST OHIO THIS MORNING. THIS MAY CAUSE SOME
FLOODING PROBLEMS IN THIS AREA.

INZ005>008-014>016-022-091045-
/O.CAN.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKHART-LAGRANGE-STEUBEN-NOBLE-MARSHALL-FULTON IN-KOSCIUSKO-
CASS IN-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...LOGANSPORT
534 AM EDT SUN SEP 9 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN INDIANA HAS BEEN
CANCELLED. THE STATIONARY FRONT WHICH WAS OVER THE AREA SATURDAY NIGHT WAS
BEGINNING TO MOVE EASTWARD. THIS HAS CAUSED THE POTENTIAL FOR
HEAVY RAINFALL TO SHIFT EAST OF THIS AREA... THUS THE FLASH FLOOD
WATCH HAS BEEN CANCELLED. 

$$

INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025-
091600-
/O.CON.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-
GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
534 AM EDT SUN SEP 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...
  BLACKFORD...DE KALB...GRANT...HUNTINGTON...JAY...MIAMI...
  WABASH...WELLS AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...
  DEFIANCE...FULTON OH...HENRY...PAULDING...PUTNAM...VAN WERT 
  AND WILLIAMS.

* UNTIL NOON EDT TODAY

* THE STATIONARY FRONT WHICH WAS ACROSS THE AREA OVERNIGHT WAS
  BEGINNING TO MOVE EASTWARD. ADDITIONAL RAINFALL AMOUNTS OF
  LOCALLY 1 TO 2 INCHES ARE POSSIBLE AS THE FRONT MOVES THROUGH
  NORTHEAST INDIANA AND NORTHWEST OHIO THIS MORNING. THIS MAY
  CAUSE SOME FLOODING PROBLEMS IN THIS AREA.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS63 KIWX 091216
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 AM EDT SUN SEP 9 2007

INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025-
091330-
/O.CAN.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-
GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
816 AM EDT SUN SEP 9 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND
NORTHWEST OHIO HAS BEEN CANCELLED. THE STATIONARY FRONT WHICH HAD
HUNG UP ACROSS THE AREA OVERNIGHT HAD BEGUN PULLING EASTWARD THIS
MORNING. THEREFORE THE THREAT FOR HEAVY RAINFALL HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 6:47 AM EDT, 5 hours 36 minutes earlier.

Area forecast discussion, Sep 8, 6:47 AM EDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 AM EDT SAT SEP 8 2007

.AVIATION...
SKIES HAVE GENERALLY CLEARED AT KSBN WITH THIS EXPECTED TO REMAIN
THE CASE THROUGH MUCH OF THE MORNING. AS MSTR BEGINS TO FILTER BACK
NORTH IN ADVANCE OF SLOWLY NORTHERLY MOVING FRONT...SKIES WILL FILL
IN. HOWEVER...VFR CONDITIONS EXPECTED TO PREVAIL. AT KFWA...TAFS
MORE PROBLEMATIC WITH CIGS CURRENTLY IN LOW END MVFR RANGE. EXPECT
CONDITIONS TO IMPROVE DURING THE FIRST PART OF THE DAY...BUT MAY BE
SHORT LIVED AS INCREASING CHANCES FOR RAIN AND STORMS ARRIVE LATER
THIS AFTERNOON AND ESPECIALLY TONIGHT. HAVE NOT ADDED MUCH DETAIL AT
THIS POINT AS EXACT EXTENT OF PRECIP SHIELD NOT KNOWN. IT REMAINS
POSSIBLE THAT BULK OF PRECIP COULD REMAIN JUST SOUTH OF THE TAF
SITE.

&&

.PREV DISCUSSION...
SHORT TERM...
MAIN ISSUE FOR SHORT TERM PERIOD WILL BE POSITION OF FRONTAL
BOUNDARY.  METARS SHOWING BOUNDARY PUSHING SE INTO CENTRAL IN EARLY
THIS MORNING.  EXPECT BOUNDARY TO LINGER TO THE S OF CWA AS ITS
ASSOCIATED SFC LOW STRENGTHENS AND MOVES NE OVER SRN CANADA.  A
SHORT/WV WILL APPROACH FROM THE SW TODAY TRACKING OVER SRN IN
INTO CENTRAL OH.  THIS WAVE WILL CAUSE THE FRONTAL ZONE TO PUSH BACK
NORTH INTO LOWER MI BY TONIGHT PROVIDING A TRIGGER FOR CONVECTION.
WITH LIMITED INSTABILITY CAUSED BY CLOUD COVER AND ADJACENT STABLE
AIR MASS JUST NORTH OF THE FRONT...EXPECT ANY THUNDERSTORMS TO
REMAIN BLO SEVERE.  WITH TRACK OF SHRT/WV THROUGH CENTRAL OH AIDED
BY 30-35KT H85 LLJ TONIGHT...BELIEVE SE CWA WILL HAVE THE BEST SHOT
FOR CONVECTIVE ACTIVITY.

TEMPS EXPECTED TO BE PROBLEMATIC ONCE AGAIN WITH SKIES ACROSS THE
NORTH LIKELY HAVING A PERIOD OF PARTLY SUNNY VS THE SOUTH WHICH MAY
REMAIN MOSTLY CLOUDY MUCH OF THE DAY. EXPECTING HIGHS IN THE MID TO
UPPER 70S ACROSS THE AREA. OVERNIGHT LOWS WILL THEN DROP OFF INTO
THE LOW TO MID 60S AS MSTR INCREASING AGAIN AND EXPECTED RAINFALL
ESPECIALLY SE.

LONG TERM...
WATER VAPOR IMAGERY CONTG TO SHOW SERIES OF SHRTWVS ALONG SRN
PORTION OF BROAD MEAN TROF OVER CANADA AND TOPPING RIDGE IN ERN
PACIFIC. STRONG SHRTWV WHICH AFFECTED OUR AREA TODAY WAS MOVG
INTO THE LWR GRTLKS AND OH VALLEY WITH SUB-TROPICAL MOISTURE
PLUME CONTG TO STREAM NE-ENE AHEAD OF IT. SFC CDFNT ASSOCIATED
WITH THIS SHRTWV HAS BECOME PARALLEL TO MID LEVEL FLOW AND THUS
SHOULD MAKE LITTLE ADDITIONAL SEWD PROGRESS. NEXT SHRTWV OF
INTEREST OVER MT THIS MORNING AND IS FCST TO MOVE TO NRN MN BY
12Z SUNDAY. BACKING FLOW AHEAD OF THIS SYSTEM SHOULD RESULT IN
SOME OVERRUNNING SHOWERS/TSTMS NORTH OF THE STALLED E-W BOUNDARY
OVER CENTRAL INDIANA, WHILE SFC CDFNT ASSOCIATED WITH THIS SYSTEM
SHOULD MOVE ACROSS THE CWA SUNDAY. NAM DEPICTION OF THESE EVENTS
APPEARS MORE REASONABLE THAN GFS WHICH APPEARS TO BE TOO DEEP WITH
LOW ALONG OLD BOUNDARY... PRBLY DUE TO CONVECTIVE FEEDBACK AND TOO
WK WITH NRN STREAM SYSTEM... PSBLY AS A RESULT OF OVERDEVELOPING
SRN STREAM SYSTEM LOW. NAM SOLUTION SUPPORTS GOING CHC OF TSTMS
ACROSS ALL BUT FAR NW PORTION OF THE CWA THROUGH THE DAY SUNDAY
WITH HIGHEST POPS SE CLOSEST TO STALLED OLD BOUNDARY AND WHERE
FROPA WILL OCCUR LATEST IN THE DAY ALLOWING FOR BETTER
DESTABILIZATION.

HIGH PRESSURE RIDGE SHOULD BUILD INTO THE WRN GRTLKS REGION BEHIND
THIS FRONT SUNDAY NIGHT PROVIDING FAIR WX. NEXT SHRTWV OF INTEREST
OVER BRITISH COLUMBIA THIS MORNING IS EXPECTED TO DIG SE TO THE
GRTLKS MON/MON NGT. ALTHOUGH THIS SYSTEM MAY PROVIDE SUFFICIENT MID
LEVEL LIFT IN OUR AREA TO SUPPORT A FEW SHOWERS, APPEARS AIRMASS
WILL BE STABLE ENOUGH BY THAT TIME TO PREVENT TSTMS AND HAVE THUS
REMOVED MENTION FOR THIS PERIOD. OTRWS, NO SGFNT CHANGES MADE TO FCST
BEYOND DAY3.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LAMMERS
LONG TERM...TAYLOR
AVIATION...FISHER
Hazardous weather outlook, Sep 8, 5:30 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 AM EDT SAT SEP 8 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-090930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
530 AM EDT SAT SEP 8 2007 /430 AM CDT SAT SEP 8 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN PORTIONS OF
THE AREA TODAY AND OVER THE ENTIRE AREA TONIGHT. THE STORMS ARE
NOT EXPECTED TO BE SEVERE... HOWEVER... LOCALLY HEAVY RAINFALL IS
AGAIN POSSIBLE... ESPECIALLY SOUTHEAST OF A MONTICELLO INDIANA TO
HILLSDALE MICHIGAN LINE WHERE THE STORMS WILL LIKELY BE MOST
NUMEROUS AND PERSISTENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY. SEVERE STORMS
ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-090930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
530 AM EDT SAT SEP 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
WINDS UP TO 30 KNOTS COULD ACCOMPANY ANY STORMS WHICH MOVE THROUGH
THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AS ANOTHER COLD FRONT MOVES
THROUGH THE AREA. WINDS WILL BECOME NORTHERLY AND INCREASE
BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BY
SUNDAY NIGHT... CONTINUING INTO MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 12:00 AM EDTFlash Flood WarningIWXWhite3 hr
Sep 8, 3:32 PM EDTFlash Flood WarningIWXCass4 hr
Sep 8, 4:03 PM EDTFlash Flood WarningIWXGrant4 hr
Sep 8, 5:11 PM EDTFlash Flood WarningIWXHuntington4 hr
Sep 8, 5:51 PM EDTFlash Flood WarningIWXMarshall6 hr
Sep 8, 6:42 PM EDTFlash Flood WarningIWXBlackford6 hr

Nearby

Flash Flood Watches in Indiana, 2007Flash Flood Watches in Ohio, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.